# SDR SWIA200819286

- Difficulty date: February 28, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N771SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10244
- Aircraft time: 6,472 hours, 4,157 cycles
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Servo
- Condition: Rough
- Location: Ailerons
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT 6653 - CONTROL YOKE FEELS LIKE THE AILERONS ARE STICKING.  REPLACED AILERON SERVO IAW CRJ MM 23-11-21.  OPS CHECK GOOD, P/N: 622-4404-101, S/N OFF: 1RTYY.
